# SDR FDEA201202260688

- Difficulty date: February 26, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N362FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48261
- Aircraft time: 74,330 hours, 26,832 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NDA60081
- Condition: Corroded
- Location: Bs 1109
- Part time: 74,330 hours, 26,832 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON EXTERNAL FUSELAGE SKIN AT BS 1109 AT S46R.  REPAIRED SKIN IAW SRM 53-20-00, FIG 6, REPAIR CLASSIFED AS MAJOR.
